Yes, I have had this and I take tramadol as well and it doesn't touch it. I'm not sure exactly what it is, but if I feel deep into the cracks of the joints under the knee cap I can feel great heat. Do you sleep with a pillow under your knees--foryour your lower spine? That was really aggravating it for me, when usually it helps leg fatigue, swelling, pain, etc. I have herniated disks pressing on the nerve roots in my lower spine as well as stenosis, and sitting at a computer (I'm a former DBA/programmer) doesn't help it any.
As for the eyes, I would definitely get a hold of your lasix provider because you paid a premium to have it done and should have no problems. I had PRK because my eyes were too damaged frm sjogrens to get laisix and paid half that. Besides, you don't want problems with the flap. In PRK, there is no flap.
I did have alot of problems with my eyes when I worked, they would ache and just tear, sometimes for hours after work. Often I had to go home and lay down and put something over them. I also had problems with floaters. In the end, I got so scared I forced myself to look away at least every fifteen minutes, get up and stretch too, and while that isn't always possible, it was a good thing to aim for. You might see about a better, more back friendly chair too. My eyes have problems outside of sjogrens that have yet to be dx.
I would adjust your refresh rate in your desktop properties to as high as you can. If the monitor appears wavy at all or irritating to you, try to swap for a newer one with a higher refresh rate. Also, turning the brightness down and changing your background to black, your windows to gray, or other soothing colors can help alot.
I don't even read long docs on the pc anymore, I use deskbot a free tool from Belcraft technologies that reads for me and I listen through headphones. If I dohave to read and edit, I changethe background color of the word doc temporarily to a soothing color or wear sunglasses, which really help.
The black framed blue lensed sunglass looking safety glasses for seven dollars are very comfortable and dont distort color that much but reduce glare. I had an amber pair I could wear day or night to reduce glare.
I hope this helps and that your knees get better. I ended up putting Bengay on them and that helped better than the meds. Also, straightening them for a few nights while I slept.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids